# SDR SCNA20230501139

- Difficulty date: April 29, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 51,721 hours, 27,157 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 745003: NOTICED WINDOW HEAT ARCING ON APPROACH. TURNED OFF ACCOCIATED WINDOW HEAT(LEFT SIDE). ARCING SUBSIDED. TWO CRACKS FORMED, APPROX 20 INCHES & 15 INCHES EACH. - - - RESOLUTION: REMOVED AND REPLACED L1 WINDOW IAW AMM 56-11-11. OPS CHECK GOOD. REPLACED #2 WHCU PER AMM 30-41-11 OPS CHECK GOOD.
